Fiat categorification of the symmetric inverse semigroup ISn and the semigroup Fn*

Martin, P and Mazorchuk, V (2018) Fiat categorification of the symmetric inverse semigroup ISn and the semigroup Fn*. Semigroup Forum, 96 (1). pp. 142-159. ISSN 0037-1912

Abstract

Metadata

Authors/Creators:
  • Martin, P
  • Mazorchuk, V
Copyright, Publisher and Additional Information: © 2017, The Author(s). This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/
Keywords: Categorification; 2-category; Symmetric inverse semigroup; Dual symmetric inverse semigroup
Dates:
  • Published: February 2018
  • Accepted: 19 March 2017
  • Published (online): 29 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/I038683/1
EPSRCEP/L001152/1
Depositing User: Symplectic Publications
Date Deposited: 02 May 2017 10:08
Last Modified: 19 Mar 2018 16:52
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00233-017-9866-5

Share / Export

Statistics